Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 40, NWS State College, PA

June 2, 2006Cumberland County, Dauphin County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 2, 2006, 4:23 PM EDT for Cumberland County, Dauphin County, Pennsylvania. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2006, 4:23 PM EDT (20:23 UTC)
Expired
Jun 2, 2006, 5:00 PM EDT
In force
37 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

Counties Cumberland County, PA, Dauphin County, PA

The radar

The State College radar (KCCX), 119 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.4 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2006-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2006-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
1013 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 022025
SVRCTP
PAC041-043-022100-
/O.NEW.KCTP.SV.W.0040.060602T2023Z-060602T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
423 PM EDT FRI JUN 2 2006

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA
  DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA

* UNTIL 500 PM EDT

* AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  NEW CUMBERLAND...AND MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  STEELTON AND COLONIAL PARK AROUND 430 PM EDT...
  RUTHERFORD HEIGHTS AND HIGHSPIRE AROUND 435 PM EDT...
  CLIFTON AND MIDDLETOWN AROUND 440 PM EDT...
  HUMMELSTOWN AROUND 445 PM EDT...
  HERSHEY AROUND 450 PM EDT...

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 247 AND 258...I-81 BETWEEN
MILE MARKERS 56 AND 77...ALL OF I-283.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
EXPRESSWAY...THE HARRISBURG AIRPORT CONNECTOR...ROUTE 11/15...ROUTE
22...ROUTE 322...ROUTE 422.

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4028 7708 4021 7706 4019 7657 4037 7663

$$

FORECASTER: DANGELO
2 follow-up statements
000 
WWUS51 KCTP 022041
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
440 PM EDT FRI JUN 2 2006

PAC041-022050-
/O.CAN.KCTP.SV.W.0040.000000T0000Z-060602T2100Z/
CUMBERLAND PA-
440 PM EDT FRI JUN 2 2006

...THE SEVERE THUNDERSTORM WARNING FOR CUMBERLAND COUNTY IS
CANCELLED...

THE STORM HAS MOVED EAST OF CUMBERLAND COUNTY...THEREFORE THE SEVERE 
THUNDERSTORM WARNING HAS BEEN CANCELLED FOR CUMBERLAND COUNTY.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4030 7692 4020 7682 4019 7657 4037 7663

$$

PAC043-022100-
/O.CON.KCTP.SV.W.0040.000000T0000Z-060602T2100Z/
DAUPHIN PA-
440 PM EDT FRI JUN 2 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR DAUPHIN COUNTY...

AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE 
HAIL.  THIS STORM WAS LOCATED NEAR STEELTON...MOVING EAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RUTHERFORD HEIGHTS AROUND 445 PM EDT...
  CLIFTON AND 7 MILES SOUTH OF SKYLINE VIEW AROUND 455 PM EDT...
  HUMMELSTOWN AND HERSHEY AROUND 500 PM EDT...

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 247 AND 258...I-81 BETWEEN
MILE MARKERS 67 AND 75...I-83 BETWEEN MILE MARKERS 43 AND 50...ALL OF
I-283.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
AIRPORT CONNECTOR...ROUTE 22...ROUTE 322...ROUTE 422.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4030 7692 4020 7682 4019 7657 4037 7663

$$

FORECASTER: DANGELO
000 
WWUS51 KCTP 022103
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
503 PM EDT FRI JUN 2 2006

PAC043-022113-
/O.EXP.KCTP.SV.W.0040.000000T0000Z-060602T2100Z/
DAUPHIN PA-
503 PM EDT FRI JUN 2 2006

...THE SEVERE THUNDERSTORM WARNING FOR DAUPHIN COUNTY HAS EXPIRED...

THE SEVERE THUNDERSTORM WARNING WAS ALLOWED TO EXPIRE...AS THE STORM 
HAS WEAKENED TO BELOW SEVERE LIMITS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4030 7692 4020 7682 4019 7657 4037 7663

$$

FORECASTER: DANGELO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 3:26 PM EDT, 57 minutes earlier.

Area forecast discussion, Jun 2, 3:26 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
326 PM EDT FRI JUN 2 2006

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...

RADAR SHOWING LARGE AREA OF RAIN OVERSPREADING WESTERN PA IN
ASSOCIATION WITH SFC LO IN OHIO VALLEY. LOWER SUSQ VALLEY HAS
RECEIVED FILTERED SUNSHINE ALL DAY...RESULTING IN CAPE VALUES ABV
1000 J/KG AND DEVLPNG TSTMS. WILL THEREFORE CARRY THUNDER IN GRIDS
ACROSS OUR SOUTHERN COUNTIES THRU THIS EVENING. GFS HAS INITIALIZED
BEST WITH REGARD TO AREAL EXTENT OF PRECIP. WILL THEREFORE LEAN
TOWARD ITS SOLUTION...WHICH PRODUCES A WIDESPREAD RAINFALL OF CLOSE
TO 1 INCH ACROSS MOST OF CENTRAL PA OVERNIGHT. HOWEVER...TRAINING
CELLS NOW EVIDENT ON RADAR ACROSS SOUTHERN PA...COMBINED WITH PWAT
VALUES ARND 2 INCHES...POINT TO THE POTENTIAL OF LOCALLY HEAVIER
AMOUNTS. WILL THEREFORE EXPAND THE FFA TO COVER ROUGHLY THE SOUTHERN
THIRD OF FA THRU TONIGHT.

DEEP MOISTURE SHIFTS EAST OF FA EARLY SAT AS SFC WV PASSES OFF THE
MID ATLANTIC COAST. PARTIAL CLEARING EXPECTED BY MIDDAY AS DRIER AIR
ADVECTS SOUTHWRD FROM GRT LKS. HOWEVER...DIURNAL HEATING COMBINED
WITH APPROACHING UPPER LO/COOL POOL COULD RESULT IN SCT LATE DAY
SHWRS/TSTMS OVR WESTERN PA.

SREF DATA SHOWING CUTOFF UPPER LO DRIFTING SOUTHWRD THRU CENTRAL
APPALACHIANS SAT NITE AND SUNDAY. THE RESULT FOR CENTRAL PA WILL BE
COOL AND UNSETTLED CONDITIONS. UPPER LO DIRECTLY OVR PA ON
SUNDAY...THUS SHEAR SHOULD BE MINIMAL AND ANY PM CONVECTION SHOULD
BE OF THE PULSE VARIETY.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...

LATEST MREF DATA SHOWS CUTOFF UPPER LO EVENTUALLY SPAWNING SFC
LO...WHICH RIDES UP THE EAST COAST. THIS SYSTEM COULD POTENTIALLY
BRING RAIN TO PA AS EARLY AS WED. HOWEVER...ENSEMBLE DATA SUGGESTS
MOST LIKELY SCENARIO TAKES COASTAL LO TOO FAR EAST...AND PA REMAINS
DRY UNTIL COLD FRONT ARRIVES ARND THURS.

&&

.AVIATION...

WIDESPREAD MVFR AND LCL IFR CONDITIONS TONIGHT AS WAVE OF LOW
PRESSURE TRACKS ALONG STATIONARY FRONT DRAPED ACROSS CENTRAL
PENNSYLVANIA. MOSTLY VFR TO START THE PERIOD ACROSS THE SOUTHEAST
WITH INCREASING MVFR CIGS AS SCT SHRA AND TSRA DEVELOP LATE THIS
AFTERNOON...AFTER 00Z WIDESPREAD MVFR AND LCL IFR CIGS WILL AFFECT
ALL SOUTHEAST ROUTES. NO REAL IMPROVEMENT FORESEEN UNTIL MID TO LATE
SAT AM...BUT CIGS REMAINING MVFR FOR MOST OF SATURDAY.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FOR PAZ024>028-033>036-056>059-063>066 UNTIL
6 AM SATURDAY.
&&

SHORT TERM...FITZGERALD
LONG TERM...FITZGERALD
AVIATION...DEVOIR
Hazardous weather outlook, Jun 2, 4:29 AM EDT, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
429 AM EDT FRI JUN 2 2006

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-
049>053-056>059-063>066-030830-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
429 AM EDT FRI JUN 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WATCH IS IN EFFECT INTO THIS EVENING FOR THE LAUREL
HIGHLANDS. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE
ACROSS THE REGION TODAY. SOME MAY BE HEAVY ENOUGH TO CAUSE
LOCALIZED FLOODING IN AND NEAR THE WATCH AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY...SPOTTERS PLEASE CALL
WITH HEAVY RAINFALL...FLOODING OR SEVERE WEATHER REPORTS.

In the hours before

Local storm report, Jun 2, 10:43 AM EDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1043 AM EDT FRI JUN 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 AM     TSTM WND GST     3 E NEWPORT             40.48N 77.08W
05/30/2006  E0.00 MPH        PERRY              PA   TRAINED SPOTTER

            ESTIMATED WIND GUST BETWEEN 50 AND 60 MPH...WITH DIME
            SIZED HAIL. NO DAMAGE REPORTED AT TIME.

0639 PM     TSTM WND DMG     4 SW ROCKWOOD           39.88N 79.21W
05/30/2006                   SOMERSET           PA   LAW ENFORCEMENT

            TREES AND POWERLINES DOWNED ON WHIPKEY DAM RD. DIME SIZED
            HAIL REPORTED DURING EVENT.

0642 PM     TSTM WND DMG     SOMERSET                40.01N 79.08W
05/30/2006                   SOMERSET           PA   LAW ENFORCEMENT

            911 DISPATCH REPORTS TREES AND POWERLINES DOWNED ON BYERS
            RD.

0659 PM     HAIL             2 S NUMIDIA             40.86N 76.41W
05/30/2006  E1.00 INCH       COLUMBIA           PA   EMERGENCY MNGR

            QUARTER SIZED HAIL ESTIMATED BY EMERGENCY MANAGEMENT
            OFFICIAL.

0920 PM     HAIL             WILLIAMSPORT            41.24N 77.02W
05/30/2006  E0.75 INCH       LYCOMING           PA   TRAINED SPOTTER

0928 PM     HAIL             WILLIAMSPORT            41.24N 77.02W
05/30/2006  E1.00 INCH       LYCOMING           PA   STORM CHASER

            STORM CHASER REPORTS QUARTER SIZED HAIL WITH TREES DOWN
            AND POWER OUT AT RESIDENCE.

0442 PM     HAIL             CONFLUENCE              39.81N 79.35W
05/31/2006  E0.88 INCH       SOMERSET           PA   PUBLIC

            NICKLE SIZED HAIL REPORTED ALONG SOMERSET COUNTY LINE
            NEAR CONFLUENCE.

0530 PM     HEAVY RAIN       SOMERSET                40.01N 79.08W
05/31/2006  E0.00 INCH       SOMERSET           PA   LAW ENFORCEMENT

            ESTIMATED 2 TO 4 INCHES PER HOUR OVER THE LAST HOUR IN
            SOMERSET CAUSING BASEMENTS TO FLOOD AND ROAD CLOSURES.
            ALSO REPORTED...MULTIPLE TREES DOWN IN TOWN.

0530 PM     HEAVY RAIN       N SOMERSET              40.01N 79.08W
05/31/2006  M0.00 INCH       SOMERSET           PA   TRAINED SPOTTER

            2.25 INCHES OF RAINFALL IN 1 HOUR 15 MINUTES. MAX HAIL
            SIZE DURRING EVENT 1/4 INCH DIAMETER.

0535 PM     HAIL             OGLETOWN                40.19N 78.70W
05/31/2006  E1.00 INCH       SOMERSET           PA   PUBLIC

            1 INCH DIAMETER HAIL REPORTED BY PUBLIC

0600 PM     FLASH FLOOD      LILLY                   40.42N 78.62W
05/31/2006                   CAMBRIA            PA   LAW ENFORCEMENT

            ROCK SLIDE REPORTED ON PORTIONS OF ROUTE 53. BASEMENTS IN
            NEARBY LILLY FLOODED.

0655 PM     HAIL             4 ENE WELLSBORO         41.77N 77.23W
05/31/2006  M0.88 INCH       TIOGA              PA   TRAINED SPOTTER

            SPOTTER REPORTS NICKEL SIZED HAIL.

0730 PM     FLOOD            3 W LILLY               40.42N 78.68W
05/31/2006                   CAMBRIA            PA   EMERGENCY MNGR

            FLOODING ALONG LITTLE CONEMAUGH DAMAGED ROADWAYS AND
            BERM. ADDITIONALLY...APPROXIMATLY 30 BASEMENTS FLOODED
            BETWEEN THE LITTLE CONEMAUGH AND TOWN OF LILLY.

0806 PM     FLASH FLOOD      HYNER                   41.30N 77.67W
05/31/2006                   CLINTON            PA   LAW ENFORCEMENT

            ROCKSLIDE AND TREES DOWN ON ROUTE 120 NEAR HYNER.

0413 PM     TSTM WND DMG     POTTSVILLE              40.68N 76.21W
06/01/2006                   SCHUYLKILL         PA   EMERGENCY MNGR

            TREES DOWN

0651 PM     FLASH FLOOD      4 NE FAWN GROVE         39.77N 76.40W
06/01/2006                   YORK               PA   EMERGENCY MNGR

            INTERSECTION OF ROUTE 425 AND NACE ROAD CLOSED DUE TO
            FLOODING

0714 PM     FLASH FLOOD      5 NE FAWN GROVE         39.78N 76.38W
06/01/2006                   YORK               PA   EMERGENCY MNGR

            WOODBINE ROAD CLOSED DUE TO FLOODING

&&

VGC
Special weather statement, Jun 2, 2:42 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
242 PM EDT FRI JUN 2 2006

PAZ066-021930-
LANCASTER-
242 PM EDT FRI JUN 2 2006

...A STRONG THUNDERSTORM WILL AFFECT LANCASTER COUNTY...

AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES NORTH OF BEL AIR...MOVING EAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR WAKEFIELD AROUND 300 PM AND BETHEL
AROUND 305 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 222.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

FORECASTER:
Special weather statement, Jun 2, 2:50 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
250 PM EDT FRI JUN 2 2006

PAZ058-021945-
SCHUYLKILL-
250 PM EDT FRI JUN 2 2006

...A STRONG THUNDERSTORM WILL AFFECT SCHUYLKILL COUNTY...

AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SHENANDOAH...MOVING EAST AT 15 MPH. THE
THUNDERSTORM WILL BE NEAR MAHANOY CITY...LOCUST LAKE STATE PARK
AROUND 255 PM...MIDDLEPORT AROUND 305 PM...TUSCARORA AROUND 310 PM...
HOMETOWN AROUND 320 PM...TAMAQUA AND COALDALE AROUND 330 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-81 BETWEEN MILE MARKERS 122 AND 137.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

FORECASTER: DEVOIR
Special weather statement, Jun 2, 3:35 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
335 PM EDT FRI JUN 2 2006

PAZ065-022000-
YORK-
335 PM EDT FRI JUN 2 2006

...A STRONG THUNDERSTORM WILL AFFECT YORK COUNTY...

AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES NORTHWEST OF WEIGELSTOWN...MOVING EAST AT
10 MPH. THE THUNDERSTORM WILL BE NEAR EMIGSVILLE AROUND 355 PM AND
MANCHESTER AROUND 400 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-83 BETWEEN MILE MARKERS 18 AND 31.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS LIGHTNING FROM THIS STORM.

FORECASTER: DANGELO
Special weather statement, Jun 2, 4:07 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
407 PM EDT FRI JUN 2 2006

PAZ066-022100-
LANCASTER-
407 PM EDT FRI JUN 2 2006

...A STRONG THUNDERSTORM WILL AFFECT LANCASTER COUNTY...

AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR AKRON...MOVING EAST AT ONLY 10 MPH. THE
THUNDERSTORM WILL BE NEAR NEW HOLLAND AROUND 415 PM... REAMSTOWN AND
DENVER AROUND 420 PM...TERRE HILL AROUND 425 PM AND CHURCHTOWN
AROUND 440 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 222...ROUTE
322.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS LIGHTNING FROM THIS STORM.

FORECASTER: DANGELO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 2:58 PM EDTSevere Thunderstorm WarningCTPLancaster32 min
Jun 2, 5:40 PM EDTFlash Flood WarningCTPYork3 hr
Jun 2, 6:09 PM EDTSevere Thunderstorm WarningCTPYork66 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.